# SDR C2XA08RI178

- Difficulty date: December 3, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 16,721 hours, 8,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7137215501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - MX - DURING ROUTINE MAINTENANCE, MX FOUND AISLE EMERGENCY LIGHT INOPERATIVE ABOVE ROW 3.  MX REMOVED AND REPLACED AISLE SEAT LIGHT AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
